Late-onset Tay–Sachs disease: Adverse effects of medications and implications for treatment

@article{Shapiro2006LateonsetTD,
  title={Late-onset Tay–Sachs disease: Adverse effects of medications and implications for treatment},
  author={B. E. Shapiro and S. Hatters-Friedman and J. Fernandes-Filho and K. Anthony and M. Natowicz},
  journal={Neurology},
  year={2006},
  volume={67},
  pages={875 - 877}
}
The authors conducted a retrospective and brief prospective study of adverse effects of approximately 350 medications in 44 adults with late-onset Tay–Sachs disease (LOTS). Some medications were relatively safe, whereas others, particularly haloperidol, risperidone, and chlorpromazine, were associated with neurologic worsening. 
17 Citations
Atypical presentation of late‐onset Tay‐sachs disease
  • 16
New Developments in Tay-Sachs Disease
Late onset hexosaminidase A deficiency in a young adult
  • 3
Increased hexosaminidase activity in antipsychotic-induced extrapyramidal side effects: Possible association with higher occurrence in bipolar disorder patients
  • 2
GLB1-Related Disorders
  • 34
Cognitive and Antipsychotic Medication Use in Monoallelic GBA-Related Parkinson Disease.
  • 14
...
1
2
...

References

SHOWING 1-10 OF 12 REFERENCES
Evidence for lysosomotropic action of desipramine in cultured human fibroblasts.
  • 62
The GM2 Gangliosidoses
  • 176
Drug-induced lysosomal storage disorders.
  • 213
...
1
2
...